# SDR USAA2009061991525

- Difficulty date: June 16, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 63,255 hours, 43,318 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435273
- Part serial: BN0672
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C6 - MAJOR REPAIR - DELAMINATION ON LEFT WING OUTBOARD AFT FLAP INBOARD LOWER SURFACE.  REPLACED LEFT WING OUTBOARD AFT FLAP IAW B737 AMM 27-51-39.
